Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Is it possible for me to be pregnant ?

Ok, so me and a friend had intercourse about 3 days ago. I hate to say this publically but it happened twice with about a 2 min. pause. I was not very smart enough to look to see if the condom was on correctly. It felt like it was kind of slipping off. And I believe he switched condoms I just don't know if he cleaned himself (which I doubt) before putting the second one on. With that being said, I have been feeling funny lately. I also feel bloated and feel like my period is coming but last time I checked my period came around the 12th. I know it's too soon to take a home- pregnancy test but I am kind of worried. So.... Is it possible for me to be pregnant?
Asked On : Sat, 2 Jan 2010
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

You should not worry much. Wait for your period to resume till the due date. If you do not get it then you can get a urine pregnancy test done.

Answered: Sat, 2 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor